# SDR UALA2011111506254

- Difficulty date: November 14, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 65,254 hours, 11,845 cycles
- Engine: Pwa PW4077
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PANEL DAMAGED TOP OF VERT FIN AT TRAILING EDGE FIRST PANEL FWD OF RUDDER LT SIDE.  PANEL HAS INTERIM REPAIR INSTALLED.  REF IPC55-36-01-02 AREA A ITEM 35 THIS IS A VERTICAL STABILIZER TO RUDDER "SEAL".  THIS SEAL (PANEL) WAS DAMAGED IN FLIGHT DUE TO HARDWARE WHICH WAS NOT INSTALLED.  REPAIR BY TRIMMING PANEL FROM UPPER ANGLED EDGE TO THE TRAILING EDGE AREA.  REPLACED GAP SEAL PANEL.
